# SDR IPXA10M62909

- Difficulty date: September 14, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 50,307 hours, 8,443 cycles
- Engine: Pwa PW4460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, DEFERRED ITEM: D-412982: MAIN DECK FLOOR SUPPORT BEAM REPAIR.  REMOVED DAMAGE, FABRICATED AIND INSTALED FILLER, REPLACEMENT T-ANGLE IAW STA-SA EA 011-5310-01-A2695 I/R AND EO MD11-5310-39940-A.
